Generalised discriminants

Woodcock, Chris F. and Graves-Morris, P.R. (1996) Generalised discriminants. Bulletin of the Australian Mathematical Society, 53 (1). pp. 149-157. ISSN 0004-9727. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)

Abstract

In this paper, we establish the generalised discriminant theorem governing uniqueness of symmetric polynomials in n variables of least total degree d(n,k) which vanish when any k + 1 of the variables are equal.

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: P. Ogbuji
Date Deposited: 28 Apr 2009 17:33
Last Modified: 23 May 2014 08:51
Resource URI: http://kar.kent.ac.uk/id/eprint/18591 (The current URI for this page, for reference purposes)
  • Depositors only (login required):